Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Philip Protter
Title: Stochastic integration and differential equations—a new approach
Additional book information: Springer-Verlag, Berlin and New York, 1990, 302 pp., $48.00. ISBN-0-387-50996-8.

References [Enhancements On Off] (What's this?)

  • 1. Klaus Bichteler, Stochastic integrators, Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 761–765. MR 537627, 10.1090/S0273-0979-1979-14655-X
  • 2. Klaus Bichteler, Stochastic integration and 𝐿^{𝑝}-theory of semimartingales, Ann. Probab. 9 (1981), no. 1, 49–89. MR 606798
  • 3. K. L. Chung and R. J. Williams, Introduction to stochastic integration, 2nd ed., Probability and its Applications, Birkhäuser Boston, Inc., Boston, MA, 1990. MR 1102676
  • 4. C. Dellacherie, Un survol de la théorie de l’intégrale stochastique, Stochastic Process. Appl. 10 (1980), no. 2, 115–144 (French, with English summary). MR 587420, 10.1016/0304-4149(80)90017-4
  • 5. Claude Dellacherie and Paul-André Meyer, Probabilités et potentiel. Chapitres V à VIII, Revised edition, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], vol. 1385, Hermann, Paris, 1980 (French). Théorie des martingales. [Martingale theory]. MR 566768
  • 6. C. Doléans-Dade and P.-A. Meyer, Intégrales stochastiques par rapport aux martingales locales, Séminaire de Probabilités, IV (Univ. Strasbourg, 1968/69) Lecture Notes in Mathematics, Vol. 124. Springer, Berlin, 1970, pp. 77–107 (French). MR 0270425
    Catherine Doléans-Dade, On the existence and unicity of solutions of stochastic integral equations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 2, 93–101. MR 0413270
  • 7. J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • 8. Richard Durrett, Brownian motion and martingales in analysis, Wadsworth Mathematics Series, Wadsworth International Group, Belmont, CA, 1984. MR 750829
  • 9. J. Michael Harrison, Brownian motion and stochastic flow systems, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1985. MR 798279
  • 10. N. Ikeda and S. Watanabe, Stochastic differential equations, North-Holland, Amsterdam, 1981.
  • 11. Kiyosi Itô, Stochastic integral, Proc. Imp. Acad. Tokyo 20 (1944), 519–524. MR 0014633
  • 12. Jean Jacod, Calcul stochastique et problèmes de martingales, Lecture Notes in Mathematics, vol. 714, Springer, Berlin, 1979 (French). MR 542115
  • 13. Ioannis Karatzas and Steven E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol. 113, Springer-Verlag, New York, 1988. MR 917065
  • 14. Hiroshi Kunita and Shinzo Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967), 209–245. MR 0217856
  • 15. H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. MR 0247684
  • 16. Michel Métivier and Jean Pellaumail, Stochastic integration, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London-Toronto, Ont., 1980. Probability and Mathematical Statistics. MR 578177
  • 17. P. A. Meyer, A decomposition theorem for supermartingales, Illinois J. Math. 6 (1962), 193–205. MR 0159359
  • 18. P.-A. Meyer, Decomposition of supermartingales: the uniqueness theorem, Illinois J. Math. 7 (1963), 1–17. MR 0144382
  • 19. P.-A. Meyer, Intégrales stochastiques. I, II, III, IV, Séminaire de Probabilités (Univ. Strasbourg, Strasbourg, 1966/67) Springer, Berlin, 1967, pp. 72–94, 95–117, 118–141, 142–162 (French). MR 0231445
  • 20. P. A. Meyer, Un cours sur les intégrales stochastiques, Séminaire de Probabilités, X (Seconde partie: Théorie des intégrales stochastiques, Univ. Strasbourg, Strasbourg, année universitaire 1974/1975), Springer, Berlin, 1976, pp. 245–400. Lecture Notes in Math., Vol. 511 (French). MR 0501332
  • 21. P. A. Meyer, Notes sur les intégrales stochastiques. II. Le théorème fondamental sur les martingales locales, Séminaire de Probabilités, XI (Univ. Strasbourg, Strasbourg, 1975/1976), Springer, Berlin, 1977, pp. 463–464. Lecture Notes in Math., Vol. 581 (French). MR 0501334
  • 22. D. Revuz, and M. Yor, Continuous martingales and Brownian motion (forthcoming book).
  • 23. L. C. G. Rogers and David Williams, Diffusions, Markov processes, and martingales. Vol. 2, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1987. It\cflex o calculus. MR 921238

Review Information:

Reviewer: R. J. Williams
Journal: Bull. Amer. Math. Soc. 25 (1991), 170-180
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16058-1